# SDR 98ZZZM121

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE COMPARTMENT OXYGEN  BOTTLE SUPPORT RACK SHOWS LEVEL 2 CORROSION FROM STATION 600F TO STATION 600H STRINGER 22 AND STRINGER 23 RT.  FABRICATED AND INSTALLED SUPPORT AT AFFECTED AREA AS PER SRM 51-13-1.  (M)
